MathSciNet Relay Station
MathSciNet bibliographic data
MR1323840 (96b:62127) 62L10
Chen, Jia Ding; Hickernell, Fred J. A class of asymptotically optimal sequential tests for composite hypotheses. Sci. China Ser. A 37 (1994), no. 11, 1314–1324.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement